Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 698, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Aug 7, 2016, 9:35 PM CDT for Dewey County, Major County, Woodward County, Oklahoma. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2016, 9:35 PM CDT (02:35 UTC)
- Expired
- Aug 7, 2016, 10:15 PM CDT
- In force
- 40 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dewey County, OK, Major County, OK, Woodward County, OK
The radar
The Vance AFB radar (KVNX), 78 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.6 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 540 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 1036 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 275 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted.
301
WUUS54 KOUN 080235
SVROUN
OKC043-093-153-080315-
/O.NEW.KOUN.SV.W.0698.160808T0235Z-160808T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
935 PM CDT SUN AUG 7 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL DEWEY COUNTY IN NORTHWESTERN OKLAHOMA...
SOUTHEASTERN WOODWARD COUNTY IN NORTHWESTERN OKLAHOMA...
WESTERN MAJOR COUNTY IN NORTHWESTERN OKLAHOMA...
* UNTIL 1015 PM CDT
* AT 935 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHESTER...
MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SEILING...CHESTER...ORION...QUINLAN AND BOUSE JUNCTION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
WIND DAMAGE WITH THIS STORM MAY OCCUR BEFORE ANY RAIN OR LIGHTNING.
DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3651 9896 3650 9885 3646 9880 3645 9876
3631 9851 3607 9895 3620 9916 3654 9905
TIME...MOT...LOC 0235Z 223DEG 17KT 3627 9894
HAIL...<.75IN
WIND...60MPH
$$
032 follow-up statements
444
WWUS54 KOUN 080258
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
958 PM CDT SUN AUG 7 2016
OKC043-153-080307-
/O.CAN.KOUN.SV.W.0698.000000T0000Z-160808T0315Z/
DEWEY OK-WOODWARD OK-
958 PM CDT SUN AUG 7 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL DEWEY AND
SOUTHEASTERN WOODWARD COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE... THE WARNING HAS BEEN CANCELLED.
LAT...LON 3650 9885 3646 9880 3645 9876 3631 9851
3616 9878 3616 9896 3651 9896
TIME...MOT...LOC 0257Z 223DEG 17KT 3635 9885
$$
OKC093-080315-
/O.CON.KOUN.SV.W.0698.000000T0000Z-160808T0315Z/
MAJOR OK-
958 PM CDT SUN AUG 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR WESTERN MAJOR COUNTY...
AT 957 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST OF
ORION...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SEILING...CHESTER...ORION AND BOUSE JUNCTION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING. WIND DAMAGE ASSOCIATED WITH THIS STORM MAY OCCUR BEFORE ANY
RAINFALL ARRIVES AT YOUR LOCATION. PREPARE FOR DAMAGING WINDS NOW.
&&
LAT...LON 3650 9885 3646 9880 3645 9876 3631 9851
3616 9878 3616 9896 3651 9896
TIME...MOT...LOC 0257Z 223DEG 17KT 3635 9885
HAIL...<.75IN
WIND...60MPH
$$
03300
WWUS54 KOUN 080311
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1011 PM CDT SUN AUG 7 2016
OKC093-080321-
/O.EXP.KOUN.SV.W.0698.000000T0000Z-160808T0315Z/
MAJOR OK-
1011 PM CDT SUN AUG 7 2016
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MAJOR COUNTY WILL
EXPIRE AT 1015 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3650 9885 3646 9880 3645 9876 3631 9851
3616 9878 3616 9896 3651 9896
TIME...MOT...LOC 0310Z 223DEG 17KT 3635 9885
$$
03What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 6:16 PM CDT, 3 hours 19 minutes earlier.
Area forecast discussion, Aug 7, 6:16 PM CDT, 3 hours 19 minutes before
Area Forecast Discussion
National Weather Service Norman OK
616 PM CDT SUN AUG 7 2016
.DISCUSSION...
Aviation discussion for the 00 UTC TAFs is below.
&&
.AVIATION...
VFR conditions are expected to continue.
Besides near KGAG before 02 UTC, chances for SHRA/TSRA remain too
low to mention.
Areas of MVFR or lower conditions with BR are possible across
northern Oklahoma near KPNC, KWWR, and KGAG 06-18 UTC. Did not
mention due to low confidence of occurrence.
MBS
&&
.PREV DISCUSSION... /issued 254 PM CDT SUN AUG 7 2016/
DISCUSSION...
Scattered to numerous storms expected mainly over northwest and
north-central Oklahoma...north of quasi stationary front. Damaging
wind gusts will be the primary severe weather impact with the
strongest storms through early evening. Heavy rain impacts will
also be monitored over north-central Oklahoma through the evening.
Will spread rain chances over central Oklahoma this evening into
the overnight hours for potential storm development near outflow
boundaries. With the synoptic front slow to exit and residual
outflows tomorrow...will follow model solutions of at least
scattered thunderstorms again Monday afternoon into the evening
hours with higher-end pops from initializations.
Overall decrease in convection chances Tuesday through Thursday
before storm chances increase significantly Thursday night into
next weekend. This will be associated with a more substantial
change in airmass as Northern/Central Plains long wave trough
progresses eastward.
Will not make any changes to going Heat Advisory products.
&&
.OUN Watches/Warnings/Advisories...
OK...Heat Advisory until 7 PM CDT this evening for OKZ027>032-039>043-
045>048-050>052.
Heat Advisory from noon to 7 PM CDT Monday for OKZ031-032-
041>043-046>048-050>052.
TX...None.
&&
03/17/17Hazardous weather outlook, Aug 7, 12:29 PM CDT, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1229 PM CDT SUN AUG 7 2016 OKZ004>048-050>052-TXZ083>090-081200- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1229 PM CDT SUN AUG 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... THERE IS A MARGINAL RISK OF STRONG TO SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING. THE MARGINAL RISK COVERS THE NORTHERN HALF OF OKLAHOMA...THE I-40 CORRIDOR TO THE KANSAS BORDER. ISOLATED TO SCATTERED STORMS ARE EXPECTED TO DEVELOP ALONG A SLOWED SURFACE BOUNDARY AS IT PUSHES SOUTHWARD OUT OF KANSAS. THE BEST CHANCE FOR SHOWERS AND STORMS WILL BE IN NORTHERN OKLAHOMA. A FEW STORMS MAY BECOME STRONG TO SEVERE... WITH WINDS GUSTS TO 60 MPH THE PRIMARY HAZARD... ALONG WITH LOCALLY HEAVY RAINFALL... AND FREQUENT LIGHTNING. .HEAT... HOT AND HUMID CONDITIONS WILL PERSIST THROUGH THIS AFTERNOON. HEAT INDEX VALUES EXCEEDING 105 DEGREES WILL BE POSSIBLE IN SOME LOCATIONS. A HEAT ADVISORY IS IN EFFECT FOR PARTS OF CENTRAL... SOUTH CENTRAL... AND SOUTHEAST OKLAHOMA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... .THUNDERSTORMS... SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE EACH DAY FOR AT LEAST PART OF THE AREA THROUGH THE UPCOMING WEEK. THE HIGHEST CHANCES WILL BE MONDAY THEN AGAIN FRIDAY INTO SATURDAY. THE RISK FOR SEVERE WEATHER IS LOW. .HEAT... THE HOT CONDITIONS WILL CONTINUE THIS WEEK WITH TRIPLE DIGIT HEAT INDICES... SOME OF WHICH WILL EXCEED 105 DEGREES.. ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS. A HEAT ADVISORY IS IN EFFECT FOR PARTS OF CENTRAL AND SOUTHERN OKLAHOMA MONDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. EM/KURTZ
In the hours before
Special weather statement, Aug 7, 7:34 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
734 PM CDT SUN AUG 7 2016
OKZ017-080115-
BLAINE OK-
734 PM CDT SUN AUG 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BLAINE COUNTY UNTIL
815 PM CDT...
AT 731 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CANTON...MOVING
NORTH AT 10 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
HEAVY RAINFALL RESULTING IN REDUCED VISIBILITY AND PONDING OF WATER ON ROADWAYS...
LOCATIONS IMPACTED INCLUDE...
CANTON...LONGDALE...SOUTHEASTERN CANTON LAKE...SOUTHARD AND HOMESTEAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3594 9844 3589 9854 3604 9861 3617 9859
3617 9837
TIME...MOT...LOC 0031Z 201DEG 11KT 3608 9853
03Special weather statement, Aug 7, 8:05 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
805 PM CDT SUN AUG 7 2016
OKZ011-017-080200-
BLAINE OK-MAJOR OK-
805 PM CDT SUN AUG 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BLAINE AND SOUTHEASTERN
MAJOR COUNTIES UNTIL 900 PM CDT...
AT 803 PM CDT...STRONG THUNDERSTORMS WERE LOCATED FROM NEAR OKEENE TO
6 MILES NORTHWEST OF HITCHCOCK TO NEAR EAGLE CITY...MOVING NORTHEAST AT 15 MPH.
HAZARDS INCLUDE...
WIND GUSTS OVER 50 MPH...
HEAVY RAINFALL RESULTING IN REDUCED VISIBILITY AND PONDING OF WATER ON ROADWAYS...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
FAIRVIEW...OKEENE...CANTON...LONGDALE...HITCHCOCK...ISABELLA...EAGLE CITY...
EASTERN CANTON LAKE...SOUTHARD AND HOMESTEAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3628 9821 3595 9821 3585 9863 3610 9863
3628 9853
TIME...MOT...LOC 0103Z 239DEG 9KT 3615 9834 3602 9844 3590 9860
03Special weather statement, Aug 7, 8:29 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
829 PM CDT SUN AUG 7 2016
OKZ014>016-021-080230-
ROGER MILLS OK-CUSTER OK-BECKHAM OK-DEWEY OK-
829 PM CDT SUN AUG 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR ROGER MILLS...WESTERN CUSTER...
NORTHEASTERN BECKHAM AND WESTERN DEWEY COUNTIES UNTIL 930 PM CDT...
AT 825 PM CDT...STRONG THUNDERSTORMS WERE LOCATED FROM 3 MILES NORTH OF
MOOREWOOD TO 4 MILES SOUTHEAST OF STRONG CITY TO 5 MILES SOUTH OF
REYDON...MOVING EAST AND NORTHEAST AT 30 MPH.
HAZARDS INCLUDE...
WIND GUSTS NEAR 40 TO 50 MPH...
BRIEF...HEAVY RAINFALL RESULTING IN REDUCED VISIBILITY AND PONDING OF WATER...
LOCATIONS IMPACTED INCLUDE...
CHEYENNE...TALOGA...SEILING...HAMMON...LEEDEY...BUTLER...REYDON...CAMARGO...
STRONG CITY...ANGORA...FOSS RESERVOIR...ROLL...CESTOS...MOOREWOOD...BERLIN
AND DEMPSEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3575 10000 3584 9962 3591 9938 3616 9927
3615 9885 3548 9921 3546 9932 3547 9936
3546 9937 3543 9955 3543 10000
TIME...MOT...LOC 0125Z 233DEG 28KT 3579 9935 3563 9954 3557 9996
03Local storm report, Aug 7, 9:00 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
900 PM CDT SUN AUG 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TSTM WND DMG AMES 36.25N 98.19W
08/07/2016 MAJOR OK PUBLIC
4 INCH TREE LIMBS SNAPPED.
&&
RBARNESSpecial weather statement, Aug 7, 9:06 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
906 PM CDT SUN AUG 7 2016
OKZ015>018-080300-
CUSTER OK-BLAINE OK-DEWEY OK-KINGFISHER OK-
906 PM CDT SUN AUG 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CUSTER...BLAINE...
EASTERN DEWEY AND WESTERN KINGFISHER COUNTIES UNTIL 1000 PM CDT...
AT 904 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS LOCATED FROM 8 MILES
NORTHWEST OF OAKWOOD TO NEAR CANTON AND WATONGA...MOVING NORTHEAST AT 20 MPH.
HAZARDS INCLUDE...
WIND GUSTS NEAR 40 TO 50 MPH...
HEAVY RAINFALL RESULTING IN REDUCED VISIBILITY AND PONDING OF WATER ON ROADWAYS...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3616 9885 3616 9791 3573 9802 3572 9831
3560 9871 3570 9910
TIME...MOT...LOC 0204Z 223DEG 19KT 3601 9881
03Special weather statement, Aug 7, 9:11 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 911 PM CDT SUN AUG 7 2016 OKZ010-011-080315- MAJOR OK-WOODWARD OK- 911 PM CDT SUN AUG 7 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MAJOR AND SOUTHEASTERN WOODWARD COUNTIES UNTIL 1015 PM CDT... AT 907 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CESTOS...MOVING NORTH AT 15 MPH. HAZARDS INCLUDE... WIND GUSTS NEAR 40 TO 50 MPH... HEAVY RAINFALL RESULTING IN REDUCED VISIBILITY AND PONDING OF WATER ON ROADWAYS... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... CHESTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT THIS TIME. && LAT...LON 3616 9882 3617 9916 3640 9914 3639 9868 TIME...MOT...LOC 0207Z 194DEG 13KT 3616 9903 03
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:34 PM CDT | Special Weather Statement | OUN | Blaine | 41 min |
| Aug 7, 8:05 PM CDT | Special Weather Statement | OUN | Blaine | 55 min |
| Aug 7, 8:13 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher, Major | 47 min |
| Aug 7, 8:29 PM CDT | Special Weather Statement | OUN | Dewey, Roger Mills | 61 min |
| Aug 7, 8:52 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Major | 38 min |
| Aug 7, 9:06 PM CDT | Special Weather Statement | OUN | Blaine | 54 min |
| Aug 7, 9:11 PM CDT | Special Weather Statement | OUN | Major | 64 min |
| Aug 7, 9:54 PM CDT | Special Weather Statement | OUN | Woods | 66 min |
| Aug 7, 9:56 PM CDT | Special Weather Statement | OUN | Woods | 64 min |
| Aug 7, 10:14 PM CDT | Severe Thunderstorm Warning | OUN | Blaine | 46 min |
| Aug 7, 10:19 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 56 min |
| Aug 7, 10:21 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant | 54 min |
| Aug 7, 10:28 PM CDT | Areal Flood Advisory | OUN | Blaine, Major | 3 hr |
| Aug 7, 10:33 PM CDT | Areal Flood Advisory | OUN | Major, Woods, Woodward | 3 hr |
| Aug 7, 11:00 PM CDT | Special Weather Statement | OUN | Alfalfa | 30 min |
| Aug 7, 11:16 PM CDT | Special Weather Statement | OUN | Kingfisher | 59 min |
| Aug 7, 11:19 PM CDT | Special Weather Statement | OUN | Grant | 41 min |
| Aug 7, 11:41 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 49 min |
| Aug 8, 1:08 PM CDT | Special Weather Statement | OUN | Tillman | 37 min |
| Aug 8, 2:09 PM CDT | Special Weather Statement | OUN | Bryan | 36 min |
| Aug 8, 2:19 PM CDT | Special Weather Statement | OUN | Murray | 26 min |
| Aug 8, 2:34 PM CDT | Severe Thunderstorm Warning | OUN | Johnston, Murray | 56 min |
| Aug 8, 2:43 PM CDT | Special Weather Statement | OUN | Atoka | 32 min |
| Aug 8, 3:01 PM CDT | Special Weather Statement | OUN | Hughes | 29 min |
| Aug 8, 3:11 PM CDT | Special Weather Statement | OUN | Atoka | 34 min |
| Aug 8, 3:20 PM CDT | Special Weather Statement | OUN | Pontotoc | 25 min |
| Aug 8, 3:27 PM CDT | Special Weather Statement | OUN | Pontotoc | 48 min |
| Aug 8, 3:32 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc | 28 min |
| Aug 8, 3:35 PM CDT | Special Weather Statement | OUN | Jefferson | 25 min |
| Aug 8, 3:39 PM CDT | Special Weather Statement | OUN | Coal | 36 min |
| Aug 8, 3:42 PM CDT | Areal Flood Advisory | OUN | Johnston, Murray, Pontotoc | 48 min |
| Aug 8, 3:46 PM CDT | Special Weather Statement | OUN | Pontotoc | 29 min |
| Aug 8, 3:56 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 21 min |
| Aug 8, 3:57 PM CDT | Areal Flood Advisory | OUN | Coal, Hughes, Pontotoc | 3 hr |
| Aug 8, 3:58 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 32 min |
| Aug 8, 4:13 PM CDT | Special Weather Statement | OUN | Coal | 32 min |
| Aug 8, 4:17 PM CDT | Flash Flood Warning | OUN | Coal, Hughes, Pontotoc | 3 hr |
| Aug 8, 4:27 PM CDT | Special Weather Statement | OUN | Coal | 33 min |
| Aug 8, 4:44 PM CDT | Special Weather Statement | OUN | Johnston | 31 min |
| Aug 8, 5:11 PM CDT | Special Weather Statement | OUN | Love | 34 min |
| Aug 8, 5:12 PM CDT | Special Weather Statement | OUN | Bryan | 33 min |
| Aug 8, 5:44 PM CDT | Special Weather Statement | OUN | Marshall | 31 min |
| Aug 8, 5:54 PM CDT | Special Weather Statement | OUN | Jefferson | 36 min |
| Aug 8, 5:57 PM CDT | Severe Thunderstorm Warning | OUN | Love | 26 min |
| Aug 8, 6:19 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 26 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.